# SDR DALA2014063003840

- Difficulty date: June 27, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 84,888 hours, 36,706 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ASILE EMERGENCY EXIT LIGHTS INOPERATIVE AT ROWS 19-24.  FOUND BAD SPLICE AT ROW 24. REPAIRED IAW SWPM 20-10-30.
